References of "Mathematische Nachrichten"
     in
Bookmark and Share    
Full Text
Peer Reviewed
See detailAbelianization and fixed point properties of units in integral group rings
Bächle, Andreas; Janssens, Geoffrey; Jespers, Eric et al

in Mathematische Nachrichten (2021)

Detailed reference viewed: 40 (6 UL)
Full Text
Peer Reviewed
See detailAbelian varieties over finitely generated fields and the conjecture of Geyer and Jarden on torsion
Arias De Reyna Dominguez, Sara UL; Gajda, Wojciech; Petersen, Sebastian

in Mathematische Nachrichten (2013), 286(13), 1269-1286

In this paper we prove the Geyer-Jarden conjecture on the torsion part of the Mordell-Weil group for a large class of abelian varieties defined over finitely generated fields of arbitrary characteristic ... [more ▼]

In this paper we prove the Geyer-Jarden conjecture on the torsion part of the Mordell-Weil group for a large class of abelian varieties defined over finitely generated fields of arbitrary characteristic. The class consists of all abelian varieties with big monodromy, i.e., such that the image of Galois representation on l-torsion points, for almost all primes l, contains the full symplectic group. [less ▲]

Detailed reference viewed: 109 (2 UL)
Full Text
Peer Reviewed
See detailThe Paley-Wiener theorem for certain nilpotent Lie groups
Ludwig, Jean; Molitor-Braun, Carine UL

in Mathematische Nachrichten (2009), 282(10), 1423-1442

Detailed reference viewed: 174 (1 UL)